# SDR DALA2024051505242

- Difficulty date: May 14, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 88,119 hours, 29,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 FOUND EMERGENCY LIGHT INOP BTW 27-32. CORRECTIVE ACTION: R+R BAT. CHARGER AND BAT. PACK AT ROW 27 REF B757 MM 31-51 OPS CHECK GOOD. (5924009)
